# SDR DALA2018070204325

- Difficulty date: July 1, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 94,084 hours, 13,519 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER AN UNEVENTFUL LANDING WE WERE TOLD BY TOWER WE HAD SMOKE POSSIBLE FLAME FROM RIGHT MAIN WHEEL ASSEMBLY. WE PARKED ON TAXIWAY, FIRE TRUCKS SUSPECTED HYDRAULIC LEAK. NO EICAS MESSAGE. REPLACED NR 7 BRAKE SYSTEM OPERATION IS NORMAL.
